# SDR ASMF202104004

- Difficulty date: February 8, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737852
- Aircraft serial: 36699
- Aircraft time: 24,961 hours, 9,349 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 32911866
- Part serial: GRT01720
- Condition: Leaking
- Location: Rt Hpt
- Part time: 25,125 hours, 9,066 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT RIGHT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE RIGHT ENGINE HPTACC VALVE DRAIN AND SERVO FUEL HEATER LEAKING; SO THE HPTACC VALVE WAS REPLACED IAW AMM 75-21-01 AND THE SERVO FUEL HEATER WAS REPLACED IAW AMM 73-21-07, TESTED CORRECT.
